Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 31, 2021, 10:11 PM MDT for Pueblo County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2021, 10:11 PM MDT (04:11 UTC)
- Expired
- Jul 31, 2021, 11:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
866 WWUS85 KPUB 010411 SPSPUB Special Weather Statement National Weather Service Pueblo CO 1011 PM MDT Sat Jul 31 2021 COZ086-010500- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 1011 PM MDT Sat Jul 31 2021 ...SPECIAL WEATHER STATEMENT... At 1009 PM MDT, Doppler radar was tracking showers containing heavy rainfall along a line extending from Pueblo to near Pueblo Depot. Movement was southwest at 10 mph. Locations impacted include... Pueblo, Boone, Avondale, Pueblo Depot, Salt Creek and Blende. While uncertain, there is some potential for flooding to develop later into the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3818 10465 3824 10424 3842 10426 3829 10466 TIME...MOT...LOC 0409Z 030DEG 9KT 3825 10464 3835 10432 $$ Cohen
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 31, 9:54 PM MDT, 17 minutes earlier.
Area forecast discussion, Jul 31, 9:54 PM MDT, 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 954 PM MDT Sat Jul 31 2021 .UPDATE... Issued at 944 PM MDT Sat Jul 31 2021 Updated to cancel the Flash Flood Watch for the La Garita and San Juan Mountain ranges. Periods of light rain, with pockets of embedded moderate rain may be possible through the overnight hours, but the flash flood risk looks to be minimalized at this time. Elsewhere, flash flood watches remain in effect, for the Eastern Mountain and I-25 corridor through 1 AM, and south of Highway 50 across the Plains through 3 AM. Light to moderate steady rainfall will continue over the Eastern Mountain and I-25 corridor for the next several hours. Further east, thunderstorms with heavy rainfall will continue to produce an elevated flash flood potential. Some areas south of Highway 50 have seen very heavy rainfall with several area roadways washed out. Pay attention to all roadway closures, and remember, Turn Around, Don't Drown! Mozley && .SHORT TERM...(This evening through Sunday) Issued at 321 PM MDT Sat Jul 31 2021 ...Flooding threat continues Saturday evening... ...Lower chances for heavy rain Sunday... .Currently...As of 3PM Saturday, convection is ongoing over the mountains with slow storm motion resulting in locally heavy downpours. Further east, atmosphere looks to be capped over the plains and portion of the eastern mountains. Satellite shows an MCV over northern Colorado along I25 moving southward. Plenty of moisture in the area as northeast flow on the plains advects dew points in the mid 50s to lower 60s into the region. In addition, monsoon moisture is wrapping around the upper ridge just to the west of the area. Based on bufkit soundings, precipitable waters are around 1.25 to 1.5 inches on the plains, which is well above climatology (based on the DNR sounding). .Tonight...Main question is how much lift/instability will occur to allow convection to develop over the I25 corridor and portion of the southern plains. The high resolution models have been consistent with an MCS developing later in the afternoon and evening along the I25 corridor and eastern mountains as the MCV moves southward, some heating continues, and low level moisture increases. WPC QPF showed a healthy bullseye of area averaged QPF of over 1.5 inches this evening over the Wet Mountains and nearby plains extending southeast into Las Animas County and the southern I25 corridor. Cannot argue with the consistency of the models and will have to wait and see if the atmosphere can destabilize enough. SPC mesoanalysis has around 1000 J/kg over the region and suggests CAPEs will increase to 2000 J/kg by early evening. While the magnitude may be off, the forecast trend suggests increased destabilization. Cut the WPC QPF by 25%, which could still result in some minor flooding along portions of the Arkansas River overnight and into Sunday. With the heavy rainfall, flash flooding will also be of concern especially for the burn scars in the southeast mountains. Precipitation will become more stratiform as the MCS moves to the south and east. In collaboration with WFO GJT, will add zone 64 to the flash flood watch as heavier rain is possible in the Gunnison Basin. .Sunday...This will be a down day for convection. Stratiform precipitation can last into Sunday morning along the eastern mountains. The subsidence behind the disturbance will keep the atmosphere capped over the plains and much of the mountains. The best chances for convection will be over the Eastern San Juan Mountains. Daytime highs will be cool on the plains with slow clearing during the day. --PGW-- .LONG TERM...(Sunday night through Saturday) Issued at 321 PM MDT Sat Jul 31 2021 Key Messages... 1) Heavy rain threat continues Monday and Tuesday 2) Pattern change with drier weather starts Wednesday .Monday and Tuesday...Ridge axis stays just to the west of the forecast area with plenty of moisture lingering over the area. Precipitable waters remain around three quarters of an inch in the mountains with around 1.25 to up to 1.50 inches over the interstate 25 corridor and the eastern plains. With light northerly winds aloft, storms will be generally be slow moving with flash flooding mostly being a threat over the mountains and Interstate 25 corridor. Subtle features will determine the location and intensity of convection. The latest GFS suggests that a weak disturbance could increase the heavy rain threat on Tuesday, but I have seen where these subtle disturbances result from the convective parametrization in the models. One negative factor for heavy rain is the lack of any surge of easterly flow in the lower levels with a weak trough on the plains. Have seen where disturbances moving southward and turn the flow southeast on the plains and I25 corridor, increasing moisture convergence, but these features are subtle and hard to forecast more than a day or so in the future. .Wednesday through Saturday...Pattern change occurs with the models and ensembles having a trough developing over the Pacific northwest. Flow aloft becomes southwesterly and eventually westerly with some mid level drying. Suspect there will be enough moisture for diurnal convection which can move out on to the plains. A trough passage near the end of the week may bring an increase in monsoon moisture on Friday or Saturday, but there are no indications of a widespread potential for heavy rain. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 321 PM MDT Sat Jul 31 2021 Showers and thunderstorms will occur much of the evening and into the overnight at KCOS and KPUB with MVFR conditions possible in showers and thunderstorms. On Sunday morning, some ceilings approaching MVFR will be possible with lower clouds and upslope. At KALS, convection should end Saturday evening. On Sunday, chances for thunderstorms will be less with VFR conditions. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 AM MDT Sunday for COZ093-094-097>099. Flash Flood Watch until 1 AM MDT Sunday for COZ058>063-072>088. && UPDATE...MOZLEY SHORT TERM...PGW LONG TERM...PGW AVIATION...PGW
Hazardous weather outlook, Jul 31, 10:01 PM MDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1001 PM MDT Sat Jul 31 2021 COZ058>089-093>099-020415- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1001 PM MDT Sat Jul 31 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Periods of moderate to heavy rainfall will continue through much of the overnight period due to widespread showers and thunderstorms. Thunderstorms have been very efficient rain producers so far this evening, and will continue to do so through the next several hours. Flood prone areas from the Eastern Mountains, and across the Plains, mainly along and south of Highway 50, may see flood or flash flood potential overnight. As much as 1 to 3 inches of additional rainfall may be possible. If you encounter flash flooding or flooding, report it to local law enforcement. Do not drive through flooded roadways. Turn around, don't drown! .DAYS TWO THROUGH SEVEN...Sunday through Friday Showers and thunderstorms with heavy rainfall, and the potential for flash flooding, are expected to affect the mountains and valleys, the Interstate-25 corridor, and possibly portions of the plains each day from Sunday through at least Tuesday. This activity could produce serious flash flooding over the mountains and valleys. The risk for flooding could persist over the mountains and valleys later in the week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be highly likely over the Central Mountains, Eastern Mountains and Eastern Plains tonight. 88/88
In the hours before
Local storm report, Jul 31, 8:56 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
856 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FLASH FLOOD 3 SW AGUILAR 37.38N 104.69W
07/31/2021 LAS ANIMAS CO LAW ENFORCEMENT
ROADS REPORTED WASHED OUT IN THE MAURICIO
CANYON AREA.
&&
MGLocal storm report, Jul 31, 9:06 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
906 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM FLASH FLOOD 12 E CAMPO 37.11N 102.36W
07/31/2021 BACA CO LAW ENFORCEMENT
ROADS WASHED OUT AT COUNTY ROAD J AND 40
EAST OF CAMPO WITH APPROXIMATELY 3 FEET OF
WATER.
&&
KAMSpecial weather statement, Jul 31, 9:21 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Pueblo Co 921 PM MDT Sat Jul 31 2021 COZ088-089-093-094-097-098-010600- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County- INCLUDING Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Las Animas, and Lamar 921 PM MDT Sat Jul 31 2021 Locally heavy rainfall is expected over the highway 50 corridor through the evening which may lead to standing water on roadways. The standing water may cause hazardous travel conditions. If there is sustained heavy rain over a location, a Flash Flood Warning may be warranted. If there is a flooded road, please do not drive through it - turn around don't drown.
Local storm report, Jul 31, 10:08 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1008 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HEAVY RAIN 1 W ROSITA 38.10N 105.35W
07/31/2021 M1.06 INCH CUSTER CO CO-OP OBSERVER
&&
KAMLocal storm report, Jul 31, 10:09 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1009 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HEAVY RAIN 1 WSW RYE 37.91N 104.95W
07/31/2021 M2.50 INCH PUEBLO CO NWS EMPLOYEE
GREENHORN CREEK IS ABOVE THE BRIDGE IN RYE,
ALONG WITH A ROAD CLOSURE.
0856 PM FLASH FLOOD 3 SW AGUILAR 37.38N 104.69W
07/31/2021 LAS ANIMAS CO LAW ENFORCEMENT
ROADS REPORTED WASHED OUT IN THE MAURICIO
CANYON AREA.
0530 PM FLASH FLOOD 2 NNE CUCHARA 37.40N 105.08W
07/31/2021 HUERFANO CO EMERGENCY MNGR
HIGHWAY 12 CLOSED AT BIG BRANCH CREEK FOR
WATER AND DEBRIS OVER THE ROAD.
0612 PM HEAVY RAIN 6 NNW LA VETA PASS 37.67N 105.22W
07/31/2021 E1.00 INCH HUERFANO CO PUBLIC
IN THE PAST HOUR ON SPRING CREEK BURN SCAR.
0619 PM HEAVY RAIN 4 ESE LA VETA PASS 37.56N 105.11W
07/31/2021 M0.48 INCH HUERFANO CO TRAINED SPOTTER
0.24 OF THAT AMOUNT WAS RECORDED IN 15
MINUTES.
0707 PM FLASH FLOOD 2 NNE CUCHARA 37.40N 105.08W
07/31/2021 HUERFANO CO EMERGENCY MNGR
FLASH FLOODING OVER HIGHWAY 12. ROAD CLOSED.
TIME TO RE-OPEN IS CURRENTLY UNKNOWN.
0709 PM FLASH FLOOD 5 SW LA VETA 37.47N 105.08W
07/31/2021 HUERFANO CO EMERGENCY MNGR
ROAD 421 OVERTOPPED FOR HUNDREDS OF YARDS.
0710 PM FLASH FLOOD 6 SE LA VETA PASS 37.53N 105.12W
07/31/2021 HUERFANO CO EMERGENCY MNGR
WATER IS OVERTOPPING COUNTY ROAD 442.
0744 PM HEAVY RAIN 5 NNE SPANISH PEAKS 37.45N 104.92W
07/31/2021 M3.45 INCH HUERFANO CO PUBLIC
1151 PM HEAVY RAIN 2 NNE MONUMENT 39.12N 104.86W
07/30/2021 M0.31 INCH EL PASO CO TRAINED SPOTTER
TOTAL PRECIPITATION ACCUMULATION FROM THE
DAY.
0436 PM FLASH FLOOD MONUMENT 39.09N 104.86W
07/31/2021 EL PASO CO PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0457 PM FLASH FLOOD 3 ESE COLORADO SPRINGS 38.82N 104.78W
07/31/2021 EL PASO CO PUBLIC
VIDEO ON TWITTER SHOWED SEVERAL INCHES OF
WATER OVER THE ROAD IN A CONSTRUCTION ZONE.
ONE VEHICLE WAS DISABLED AND MANUALLY PUSHED
DOWN THE ROAD. SO FAR IT APPEARS TO BE THE
ONLY ONE.
0528 PM FLASH FLOOD 2 NNW PETERSON AFB 38.86N 104.72W
07/31/2021 EL PASO CO PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0530 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
07/31/2021 U2.20 INCH EL PASO CO TRAINED SPOTTER
IN PAST TWO HOURS.
0531 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.75W
07/31/2021 E2.00 INCH EL PASO CO TRAINED SPOTTER
ONE INCH IN PAST 45 MINUTES.
0609 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
07/31/2021 M3.00 INCH EL PASO CO TRAINED SPOTTER
IN THE PAST 1.5 HOURS.
0610 PM FLASH FLOOD 2 N COLORADO SPRINGS 38.85N 104.82W
07/31/2021 EL PASO CO PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0814 PM FLASH FLOOD 3 SW BLACK FOREST 38.98N 104.73W
07/31/2021 EL PASO CO PUBLIC
0836 PM HEAVY RAIN 2 NNE MONUMENT 39.12N 104.86W
07/31/2021 M1.80 INCH EL PASO CO TRAINED SPOTTER
RUNNING ACCUMULATION.
0350 PM HEAVY RAIN 1 WSW ROSITA 38.09N 105.35W
07/31/2021 M0.51 INCH CUSTER CO CO-OP OBSERVER
1008 PM HEAVY RAIN 1 W ROSITA 38.10N 105.35W
07/31/2021 M1.06 INCH CUSTER CO CO-OP OBSERVER
0222 PM DEBRIS FLOW 1 SSW PONCHA SPRINGS 38.49N 106.08W
07/31/2021 CHAFFEE CO LAW ENFORCEMENT
CORRECTS PREVIOUS DEBRIS FLOW REPORT FROM 1
SSW PONCHA SPRINGS. MUD SLIDE ON HIGHWAY 285
AT MILE MARKER 124.4 THROUGH 125. RIGHT LANE
IS BLOCKED. MUD 4 FEET DEEP.
0904 PM FLASH FLOOD 12 E CAMPO 37.11N 102.36W
07/31/2021 BACA CO LAW ENFORCEMENT
ROADS WASHED OUT AT COUNTY ROAD J AND 40
EAST OF CAMPO WITH APPROXIMATELY 3 FEET OF
WATER.
&&Special weather statement, Jul 31, 10:11 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 1011 PM MDT Sat Jul 31 2021 COZ086-010500- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 1011 PM MDT Sat Jul 31 2021 ...SPECIAL WEATHER STATEMENT... At 1009 PM MDT, Doppler radar was tracking showers containing heavy rainfall along a line extending from Pueblo to near Pueblo Depot. Movement was southwest at 10 mph. Locations impacted include... Pueblo, Boone, Avondale, Pueblo Depot, Salt Creek and Blende. While uncertain, there is some potential for flooding to develop later into the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3818 10465 3824 10424 3842 10426 3829 10466 TIME...MOT...LOC 0409Z 030DEG 9KT 3825 10464 3835 10432 Cohen
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:00 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 31, 6:02 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jul 31, 6:11 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 2 hr |
| Jul 31, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jul 31, 6:20 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 31, 6:20 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 31, 6:21 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jul 31, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jul 31, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 31, 6:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 31, 6:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 31, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 22 min |
| Jul 31, 7:01 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Jul 31, 7:05 PM MDT | Special Weather Statement | PUB | 40 min | |
| Jul 31, 7:10 PM MDT | Special Weather Statement | PUB | 35 min | |
| Jul 31, 7:13 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jul 31, 7:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 31, 7:29 PM MDT | Special Weather Statement | PUB | Huerfano | 61 min |
| Jul 31, 7:54 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Jul 31, 8:28 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 31, 8:28 PM MDT | Special Weather Statement | PUB | Las Animas, Pueblo | 47 min |
| Jul 31, 8:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 31, 10:45 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Jul 31, 11:24 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 4 hr |
| Jul 31, 11:41 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Aug 1, 2:43 AM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 1, 3:04 AM MDT | Flash Flood Watch | PUB | Conejos, Mineral, Rio Grande, Saguache | 18 hr |
| Aug 1, 3:29 AM MDT | River Flood Watch | PUB | Pueblo | 94 min |
| Aug 1, 3:30 AM MDT | River Flood Watch | PUB | Pueblo | 4 hr |
| Aug 1, 5:00 AM MDT | River Flood Warning | PUB | Pueblo | 26 hr |
| Aug 1, 5:44 AM MDT | Areal Flood Warning | PUB | Pueblo | 3 hr |
| Aug 1, 7:20 AM MDT | River Flood Watch | PUB | Otero | 14 hr |
| Aug 1, 2:47 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more | 32 hr |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.